I have been on this pill for 2 months and the first month my period was light spotting for a couple days but turned into a normalish period but it seemed more mucus that normal. This months periods first day was light brownsih red spotty then the second day a really long strand of brown mucus looking stuff came out and the rest of the day has light spotting. This month I did change the time that I was taking the pill because I seemed to miss a couple times taking it. Could that cause this? I got a bit concerned seeing such a large brown chunk of mucus like stuff come out of me.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 1 answer
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 20 Apr 2015 • 1 answer
Abnormal Uterine Bleeding - I was recently treated for my complex hyperlaxia without atypia by iud.?
Posted 20 Sep 2016 • 0 answers